# SDR GTIA020537

- Difficulty date: May 16, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT FLOORBOARD STATION 150-160 LEFT HAS CORROSION ON INSERT, EDGES BROKEN OUT AND TORN.  FABRICATED NEW PANEL.  (M)
